X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (547) 547
Book Chapter (64) 64
Publication (43) 43
Conference Proceeding (33) 33
Dissertation (15) 15
Book / eBook (4) 4
Magazine Article (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
adjunction (365) 365
mathematics (277) 277
syntax (119) 119
mathematics, applied (75) 75
algebra (60) 60
adjunction theory (56) 56
varieties (44) 44
english language (40) 40
logic (39) 39
word order (39) 39
adjunctions (36) 36
linguistics (36) 36
computer science (34) 34
geometry (34) 34
semantics (33) 33
manifolds (29) 29
language & linguistics (27) 27
category theory (26) 26
computer science, theory & methods (25) 25
surfaces (25) 25
classification (23) 23
mathematical morphology (23) 23
mathematics, general (23) 23
algebraic geometry (22) 22
computer science, artificial intelligence (21) 21
mathematical logic and foundations (21) 21
inversion (19) 19
mathematics - algebraic geometry (19) 19
singularities (19) 19
image processing (18) 18
language (18) 18
mathematical theorems (18) 18
categories (17) 17
topology (17) 17
computer science, software engineering (16) 16
convex and discrete geometry (16) 16
fano manifolds (16) 16
morphisms (16) 16
sectional genus (16) 16
analysis (15) 15
artificial intelligence (15) 15
bundles (15) 15
dilation (15) 15
french language (15) 15
generalized adjunction (15) 15
special varieties (15) 15
verbs (15) 15
adjunction formula (14) 14
duality (14) 14
erosion (14) 14
philosophy (14) 14
spaces (14) 14
14j40 (13) 13
complete lattice (13) 13
functors (13) 13
movement (13) 13
projective varieties (13) 13
theory of computation (13) 13
adjoints (12) 12
algebraic topology (12) 12
extremal rays (12) 12
german language (12) 12
mathematical analysis (12) 12
monad (12) 12
sheaves (12) 12
adjunct (11) 11
adjuncts (11) 11
scrambling (11) 11
statistics & probability (11) 11
14n30 (10) 10
adjunction space (10) 10
coordination (10) 10
equivalent deductive systems (10) 10
operators (10) 10
phrase (10) 10
phrase structure (10) 10
polarized manifold (10) 10
predicate (10) 10
research (10) 10
adjoint bundles (9) 9
agreement (9) 9
algebraic logic (9) 9
ample vector bundle (9) 9
equivalent institutions (9) 9
galois connection (9) 9
grammar (9) 9
japanese language (9) 9
language & linguistics theory (9) 9
morphology (9) 9
theorem (9) 9
18a40 (8) 8
ample vector bundles (8) 8
clause (8) 8
contractions (8) 8
engineering, electrical & electronic (8) 8
enriched category (8) 8
fuzzy logic (8) 8
genera (8) 8
ideals (8) 8
institutions (8) 8
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (606) 606
French (24) 24
Korean (16) 16
Japanese (12) 12
German (6) 6
Chinese (1) 1
Portuguese (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Fuzzy Sets and Systems, ISSN 0165-0114, 08/2017, Volume 321, pp. 1 - 28
Journal Article
Signum: Estudos da Linguagem, ISSN 1516-3083, 12/2016, Volume 19, Issue 2, pp. 470 - 504
In this paper, I analyze negative scope ambiguity in sentences with cause, temporal and purpose adjuncts, in which negation can take scope either over the... 
Adjunction | Negative scope | Labeling
Journal Article
Journal of Intelligent and Fuzzy Systems, ISSN 1064-1246, 04/2016, Volume 30, Issue 6, pp. 3301 - 3309
Journal Article
KYOTO JOURNAL OF MATHEMATICS, ISSN 2156-2261, 12/2019, Volume 59, Issue 4, pp. 1041 - 1073
We classify del Pezzo surfaces of Picard number 1 with log-canonical singularities admitting Q-Gorenstein smoothings. 
MATHEMATICS | SMOOTHINGS | ADJUNCTION | SINGULARITIES | RIEMANN-ROCH | DEFORMATIONS | Mathematics - Algebraic Geometry
Journal Article
Fuzzy Sets and Systems, ISSN 0165-0114, 08/2017, Volume 320, pp. 81 - 92
In this work, we focus on adjunctions, also called isotone Galois connections, in the framework of fuzzy preordered sets (hereafter, fuzzy preposets).... 
Fuzzy sets | Adjunction | Preorder | Galois connection | MATHEMATICS, APPLIED | ORDERINGS | STATISTICS & PROBABILITY | COMPUTER SCIENCE, THEORY & METHODS | GALOIS CONNECTIONS
Journal Article
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, ISSN 0002-9947, 01/2019, Volume 371, Issue 1, pp. 589 - 639
We show that general triple planes with genus and irregularity zero belong to at most 12 families, that we call surfaces of type I to XII, and we prove that... 
SPACE | MATHEMATICS | adjunction theory | UNSTABLE HYPERPLANES | BUNDLES | Triple plane | PROJECTIVE VARIETIES | Steiner bundle | COVERS | ARRANGEMENTS | SURFACES
Journal Article
Journal für die reine und angewandte Mathematik (Crelles Journal), ISSN 0075-4102, 02/2016, Volume 2016, Issue 711, pp. 167 - 187
We show the semi-continuity property of minimal log discrepancies for varieties which have a crepant resolution in the category of Deligne–Mumford stacks.... 
MATHEMATICS | MOTIVIC INTEGRATION | CANONICAL THRESHOLDS | JET SCHEMES | VARIETIES | ADJUNCTION | INVERSION
Journal Article
Advances in Mathematics, ISSN 0001-8708, 03/2019, Volume 345, pp. 263 - 288
We classify real families of minimal degree rational curves that cover an embedded rational surface. A corollary is that if the projective closure of a smooth... 
Neron–Severi lattice | Weak del Pezzo surfaces | Adjunction | Real surfaces | Families of curves | Linear series | MATHEMATICS | Neron-Severi lattice | FAMILIES
Journal Article
Information Sciences, ISSN 0020-0255, 2007, Volume 177, Issue 11, pp. 2308 - 2326
This paper proposes an approach to fuzzy rough sets in the framework of lattice theory. The new model for fuzzy rough sets is based on the concepts of both... 
Fuzzy logic | Adjunction | Morphological operators | Complete lattice | Rough sets | Fuzzy rough approximations | Conjunction | Fuzzy covering | Implication | fuzzy rough approximations | rough sets | APPROXIMATION | fuzzy logic | COMPUTER SCIENCE, INFORMATION SYSTEMS | complete lattice | fuzzy covering | conjunction | adjunction | morphological operators | implication | INCLUSION | OPERATORS | MORPHOLOGY
Journal Article
Alfa: Revista de Linguística (São José do Rio Preto), ISSN 0002-5216, 12/2018, Volume 62, Issue 3, pp. 573 - 589
RESUMO A distinção entre argumentos e adjuntos verbais é fundamental para alicerçar diferentes teorias linguísticas. Entretanto, ainda que nossa intuição seja... 
Adjunction | Syntactic Tests | Argument Structure | Verbs | Locative | Beneficiary
Journal Article
International Mathematics Research Notices, ISSN 1073-7928, 11/2017, Volume 2017, Issue 21, pp. 6484 - 6522
A conjecture of Hirose, Watanabe, and Yoshida offers a characterization of when a standard graded strongly F-regular ring is Gorenstein, in terms of an F-pure... 
MULTIPLIER | EXISTENCE | CORE | MATHEMATICS | PURITY | RINGS | MINIMAL MODELS | ADJUNCTION | THRESHOLDS | INVERSION | IDEALS
Journal Article
New York Journal of Mathematics, ISSN 1076-9803, 2016, Volume 22, pp. 57 - 93
We prove that a Quillen adjunction of model categories (of which we do not require functorial factorizations and of which we only require finite... 
Quillen adjunctions | Model categories | Adjunctions | Quasicategories | MATHEMATICS | model categories | quasicategories | adjunctions | FUNCTORS | LOCALIZATIONS | HOMOTOPY-THEORY
Journal Article
Kyoto Journal of Mathematics, ISSN 2156-2261, 06/2019, Volume 59, Issue 2, pp. 455 - 470
Journal Article
Journal of Algebra, ISSN 0021-8693, 03/2016, Volume 449, pp. 355 - 399
Let be an associative unital algebra over a field , let be an element of , and let . We obtain normal forms for elements of , and for elements of -modules... 
Normal forms in rings and modules | Universal adjunction of an inner inverse to an element of a k-algebra | Algebra | Mathematics - Rings and Algebras
Journal Article
1995, De Gruyter expositions in mathematics, ISBN 3110143550, Volume 16, xx, 398
Book
Information Sciences, ISSN 0020-0255, 12/2014, Volume 286, pp. 173 - 187
Given a mapping from a (pre-)ordered set into an unstructured set , we study the problem of defining a suitable (pre-)ordering relation on such that there... 
Isotone Galois connection | Adjunction | Preorder relation | Partial order relation | FORMAL CONCEPT ANALYSIS | TERMS | COMPUTER SCIENCE, INFORMATION SYSTEMS | LATTICES | GALOIS CONNECTIONS | INFORMATION-SYSTEMS
Journal Article
Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), ISSN 0302-9743, 2013, Volume 7903, Issue 2, pp. 224 - 235
Conference Proceeding
Journal of Symbolic Logic, ISSN 0022-4812, 09/2018, Volume 83, Issue 3, pp. 899 - 919
We present a logical and algebraic description of right adjoint functors between generalized quasi-varieties, inspired by the work of McKenzie on category... 
locally presentable category | category equivalence | contextual translation | category theory | Phrasesadjunction | adjoint functor | matrix power | universal algebra | MATHEMATICS | adjunction | LOGIC | EQUIVALENCE
Journal Article
Theory and Applications of Categories, ISSN 1201-561X, 2013, Volume 28, pp. 577 - 615
Each distributor between categories enriched over a small quantaloid Q gives rise to two adjunctions between the categories of contravariant and covariant... 
MATHEMATICS | Kan adjunction | MATHEMATICS, APPLIED | Quantaloid | Q-distributor | Isbell adjunction | FUNCTORS | Q-closure space | complete Q-category
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.